Two classes of metric spaces



Downloads per month over past year

Garrido, M. Isabel and Meroño, Ana S. (2016) Two classes of metric spaces. Applied General Topology, 17 (1). pp. 57-70. ISSN 1576-9402

[thumbnail of Garrido19.pdf]
Creative Commons Attribution Non-commercial No Derivatives.


Official URL:


The class of metric spaces (X,d) known as small-determined spaces, introduced by Garrido and Jaramillo, are properly defined by means of some type of real-valued Lipschitz functions on X. On the other hand, B-simple metric spaces introduced by Hejcman are defined in terms of some kind of bornologies of bounded subsets of X. In this note we present a common framework where both classes of metric spaces can be studied which allows us to see not only the relationships between them but also to obtain new internal characterizations of these metric properties.

Item Type:Article
Uncontrolled Keywords:Metric spaces; real-valued uniformly continuous functions; realvalued Lipschitz functions; bornologies; Bourbaki-boundedness; countable uniform partitions; small-determined spaces; B-simple spaces.
Subjects:Sciences > Mathematics > Topology
ID Code:37814
Deposited On:23 May 2016 14:04
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page